Alert archive / Michigan / Wind Advisories in 2019

Wind Advisory 2, NWS Detroit, MI

February 7, 201917 counties in Michigan

NWS Detroit, MI issued this wind advisory at Feb 7, 2019, 3:02 AM EST for 17 counties in Michigan. It took effect at Feb 7, 2019, 7:00 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 7, 2019, 3:02 AM EST (08:02 UTC)
In effect from
Feb 7, 2019, 7:00 PM EST
Expired
Feb 8, 2019, 10:00 AM EST
In force
15 hr
Issued by
NWS Detroit, MI

Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI

The radar

The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 8.0 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2019-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2019-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
410 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

354 
WWUS73 KDTX 070802
NPWDTX

URGENT - WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
302 AM EST Thu Feb 7 2019

...STRONG WIND GUSTS EXPECTED THIS EVENING INTO TONIGHT...

MIZ047>049-053>055-060>063-068>070-072130-
/O.NEW.KDTX.WI.Y.0002.190208T0000Z-190208T1200Z/
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-
Lapeer-St. Clair-Livingston-Oakland-Macomb-
Including the cities of Midland, Bay City, Bad Axe, Saginaw, 
Caro, Sandusky, Owosso, Flint, Lapeer, Port Huron, Howell, 
Pontiac, and Warren
302 AM EST Thu Feb 7 2019

...WIND ADVISORY IN EFFECT FROM 7 PM EST THIS EVENING TO 7 AM EST
FRIDAY...

The National Weather Service in Detroit/Pontiac has issued a Wind
Advisory, which is in effect from 7 PM EST this evening to 7 AM 
EST Friday. 

HAZARDOUS WEATHER...

 * Gusty winds will rapidly develop this evening and continue into
   tonight as a strong cold front associated with rapidly
   deepening low pressure moves across the region. Sustained winds
   of 20 to 30 mph with gusts around 45 mph can be expected.

 * Peak wind gusts will occur between 7 PM this evening and 1 AM 
   tonight.

IMPACTS...

 * Downed tree limbs and power lines are possible and may lead to 
   isolated power outages. 

 * Hazardous driving for high profile vehicles.

 * Unsecured light outdoor objects will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of at least
30 mph or gusts of 45 mph or more are expected. Winds this strong
can make driving difficult...especially for high profile
vehicles. Use extra caution.

 * Prepare, plan and stay informed. Visit 
   www.weather.gov/safety/wind 

&&

$$

IRL
4 follow-up statements
593 
WWUS73 KDTX 071712
NPWDTX

URGENT - WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
1212 PM EST Thu Feb 7 2019

...STRONG WIND GUSTS EXPECTED THIS EVENING INTO TONIGHT...

MIZ075-076-082-083-081500-
/O.EXB.KDTX.WI.Y.0002.190208T0000Z-190208T1500Z/
Washtenaw-Wayne-Lenawee-Monroe-
Including the cities of Ann Arbor, Detroit, Adrian, and Monroe
1212 PM EST Thu Feb 7 2019

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
FRIDAY...

The National Weather Service in Detroit/Pontiac has issued a Wind
Advisory, which is in effect from 7 PM this evening to 10 AM EST
Friday. 

HAZARDOUS WEATHER...

 * Wind will increase to 30 mph with gusts to 45 mph as a strong
   cold front moves through the area between 7 PM and 9 PM this
   evening. Wind will continue gusting around 45 mph into Friday
   morning.

 * Peak wind gusts will occur between 7 PM this evening and 1 AM 
   tonight. 

 * Sub-zero wind chills can be expected by sunrise.

IMPACTS...

 * Downed tree limbs and power lines are possible and may lead 
   to isolated power outages. 

 * Hazardous driving for high profile vehicles.

 * Unsecured light outdoor objects will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of at least
30 mph or gusts of 45 mph or more are expected. Winds this strong
can make driving difficult...especially for high profile
vehicles. Use extra caution.

 * Prepare, plan and stay informed. Visit 
   www.weather.gov/safety/wind 

&&

$$

MIZ047>049-053>055-060>063-068>070-081500-
/O.EXT.KDTX.WI.Y.0002.190208T0000Z-190208T1500Z/
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-
Lapeer-St. Clair-Livingston-Oakland-Macomb-
Including the cities of Midland, Bay City, Bad Axe, Saginaw, 
Caro, Sandusky, Owosso, Flint, Lapeer, Port Huron, Howell, 
Pontiac, and Warren
1212 PM EST Thu Feb 7 2019

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
FRIDAY...

The National Weather Service in Detroit/Pontiac has issued a Wind
Advisory, which is in effect from 7 PM this evening to 10 AM EST
Friday. 

HAZARDOUS WEATHER...

 * Wind will increase to 30 mph with gusts to 45 mph as a strong
   cold front moves through the area between 7 PM and 9 PM this
   evening. Wind will continue gusting around 45 mph into Friday
   morning.

 * Peak wind gusts will occur between 7 PM this evening and 1 AM 
   tonight. 

 * Sub-zero wind chills can be expected by sunrise.

IMPACTS...

 * Downed tree limbs and power lines are possible and may lead 
   to isolated power outages. 

 * Hazardous driving for high profile vehicles.

 * Unsecured light outdoor objects will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of at least
30 mph or gusts of 45 mph or more are expected. Winds this strong
can make driving difficult...especially for high profile
vehicles. Use extra caution.

 * Prepare, plan and stay informed. Visit 
   www.weather.gov/safety/wind 

&&

$$

JVC
608 
WWUS73 KDTX 072054
NPWDTX

URGENT - WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
354 PM EST Thu Feb 7 2019

MIZ047>049-053>055-060>063-068>070-075-076-082-083-081500-
/O.CON.KDTX.WI.Y.0002.190208T0000Z-190208T1500Z/
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-
Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-
Lenawee-Monroe-
Including the cities of Midland, Bay City, Bad Axe, Saginaw, 
Caro, Sandusky, Owosso, Flint, Lapeer, Port Huron, Howell, 
Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe
354 PM EST Thu Feb 7 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
10 AM EST FRIDAY...

HAZARDOUS WEATHER...

 * Wind will increase to 30 mph with gusts to 45 mph as a strong 
   cold front moves through the area between 7 PM and 9 PM this 
   evening. Wind will continue gusting around 45 mph into Friday 
   morning. 

 * Peak wind gusts will occur between 7 PM this evening and 1 AM 
   tonight. 

 * Sub-zero wind chills can be expected by sunrise.

IMPACTS...

 * Downed tree limbs and power lines are possible and may lead 
   to isolated power outages. 

 * Hazardous driving for high profile vehicles.

 * Unsecured light outdoor objects will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of at least
30 mph or gusts of 45 mph or more are expected. Winds this strong
can make driving difficult...especially for high profile
vehicles. Use extra caution.

 * Prepare, plan and stay informed. Visit 
   www.weather.gov/safety/wind 

&&

$$

JVC
720 
WWUS73 KDTX 080843
NPWDTX

URGENT - WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
343 AM EST Fri Feb 8 2019

MIZ047>049-053>055-060>063-068>070-075-076-082-083-081500-
/O.CON.KDTX.WI.Y.0002.000000T0000Z-190208T1500Z/
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-
Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-
Lenawee-Monroe-
Including the cities of Midland, Bay City, Bad Axe, Saginaw, 
Caro, Sandusky, Owosso, Flint, Lapeer, Port Huron, Howell, 
Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe
343 AM EST Fri Feb 8 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...

HAZARDOUS WEATHER...

 * Southwest to westerly winds will remain gusty through the mid 
   morning hours. Gusts 35 to 45 mph are expected during this 
   time. 

 * Wind gusts will gradually decrease during the midday period. 

IMPACTS...

 * Downed tree limbs and power lines are possible and may lead 
   to isolated power outages. 

 * Hazardous driving for high profile vehicles.

 * Unsecured light outdoor objects will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of at least
30 mph or gusts of 45 mph or more are expected. Winds this strong
can make driving difficult...especially for high profile
vehicles. Use extra caution.

 * Prepare, plan and stay informed. Visit 
   www.weather.gov/safety/wind 

&&

$$

MR
555 
WWUS73 KDTX 081454
NPWDTX

URGENT - WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
954 AM EST Fri Feb 8 2019

MIZ047>049-053>055-060>063-068>070-075-076-082-083-081600-
/O.EXP.KDTX.WI.Y.0002.000000T0000Z-190208T1500Z/
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-
Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-
Lenawee-Monroe-
Including the cities of Midland, Bay City, Bad Axe, Saginaw, 
Caro, Sandusky, Owosso, Flint, Lapeer, Port Huron, Howell, 
Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe
954 AM EST Fri Feb 8 2019

...WIND ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING...

The Wind Advisory will expire at 10 AM EST this morning. 

HAZARDOUS WEATHER...

 * Westerly wind gusts have diminished to 35 to 40 MPH, below wind
   advisory thresholds. There will be a gradual decrease in wind
   speeds and gusts during the course of the day. 

 * A few lingering gusts up to 45 MPH are likely along the
   shoreline of Saginaw Bay in Huron county through the remainder
   of the morning before decreasing this afternoon. 

IMPACTS...

 * Widespread wind gusts of 40 to 50 MPH occurred last night.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * Prepare, plan and stay informed. Visit 
   http://go.usa.gov/c7kkP 

&&

$$

SC

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this wind advisory went out at Feb 7, 12:10 AM EST, 2 hours 52 minutes earlier.

Area forecast discussion, Feb 7, 12:10 AM EST, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
1210 AM EST Thu Feb 7 2019

.AVIATION...

Widespread LIFR flight conditions remain in place over Southeast
Michigan late this evening. The strong stationary front is
forecasted to move very little overnight in response to low pressure
gathering itself over the central Plains states. Big trend in model
data this evening has been to push back the timing of higher rate
precipitation. Very strong midlevel theta e advection will not
arrive until as late as 17Z Thursday. This surge in moisture will be
required to saturate a deep layer of the atmosphere between 3.5 and
18.0 kft agl. Low level moisture advection will bring a potential
for drizzle after daybreak at KMBS where temperatures will still be
below zero. Did include a prevailing freezing drizzle group at KMBS,
otherwise did switch weather type to all warm liquid for all the
remaining sites. Did include introductory timing of strong west
winds with cold front to blast through the state Thursday evening.

For DTW...Forecast trends strongly suggest precipitation holding
off until 17Z. Did include a tempo group for drizzle between 12-15Z.
Latest data suggests strong cold front will push through the
terminal at 01Z Friday.

.DTW THRESHOLD PROBABILITIES...

* High for cigs below 5kft

* High for ptype of rain.

&&

.PREV DISCUSSION...
Issued at 934 PM EST Wed Feb 6 2019

UPDATE...

Even though the bulk of the 07.00Z suite is not in yet, the trend is
striking for a much delayed onset of higher rate precipitation
Thursday morning. Latest RAP/HRRR/3km NAM runs suggest a lack of deep
saturation at MBS and the northern Thumb until as late as 16Z or
17Z. This is problematic for the start time of the Advisory. With
that stated, model soundings do show a potential for freezing drizzle
to occur after 10Z as 875-725mb moisture advection results in bottom
up saturation in the lowest 7.0 kft agl. Therefore, the potential
for slippery travel conditions still exists during the morning hours.
Temperatures are forecasted to climb above freezing after the noon
hour. Low icing amounts possible and negligible threat to tree
branches or power lines.

With a relatively lower amount of icing referenced in the first WSW
product, will not make any areal extent or timing changes to the
headline at this time. Will yield to the overnight shift with the
benefit of the full NWP suite.

PREV DISCUSSION...
Issued at Detroit/Pontiac MI 328 PM EST Wed Feb 6 2019

DISCUSSION...

Broad subsidence in the wake of this mornings system has resulted in
a region of mid level drying across the forecast area. Ample low
level moisture will however remain trapped under a deep low level
inversion, supporting low clouds through the night. Drizzle has been
somewhat persistent across portions of the Flint area this
afternoon, but recent radar trends suggest this is finally waning.
Temperatures have actually shown very little rise since late morning
as a slight increase in sfc north-northeast winds is supplying some
subtle boundary layer cooling. This cooling will continue into the
night, limited to a degree by the extensive low clouds. So many
locals will hold in the low 30s, with the Saginaw Valley and thumb
region possibly dipping down into the upper 20s.

There is ongoing phasing occuring with energy diving into the base
of the long wave wrn US trough and a strong subtropical jet. A lead
positive PV anomaly will lift into the western Great Lakes by Thurs
evening with the approach of this trough, with the associated
deepening sfc low forecast to lift into NW Lower Mi from the Mid
Mississippi Valley. A 60-70 knot low level jet preceding this wave
will drive an axis of deep moisture into Se Mi Thurs morning. The
lead push of strong deep layer moist isentropic ascent will
overspread Se Mi between 12Z and 15Z Thurs, with ascent generally
persisting into early afternoon. There is a chance that sfc temps
along the lead edge of the rain will be at or just below freezing.
For most of the area, any period of freezing rain Thurs morning
should be brief as the temps within the warm layer and depth of the
warm layer will be such that the rain should be efficient at slowly
increasing the sfc temps. The depth of the warm layer should also be
enough to inhibit much if any sleet. The boundary layer is expected
to be a little colder across the Saginaw Valley and thumb region.
Temps in the elevated warm layer are also not expected to be as high
either. This may support a little greater period of freezing rain,
with the potential for up to a tenth of an inch of icing. This has
prompted the issuance of another winter wx advisory for freezing
rain across the far north.

The approach of the sfc low into wrn Lower Mi Thurs afternoon will
advect warmer boundary layer temps into the region by mid/late
afternoon. Various model solutions depict a strong warm frontal
feature that stalls over the Toledo area (with temps rising into the
60s to the south). While there will be some occlusion to the sfc
low, a wedge of warm air (sfc temps of 40s and 50s) is expected to
be driven across Se Mi late in the day. Some mid level drying will
diminish the rain coverage mid/late Thurs afternoon. A narrow axis
of moisture and weak elevated convective instability is likely to
produce some showers (maybe even a couple thunderstorms) along the
cold front Thurs evening.

The lead mid level positive PV anomaly will take on a negative tilt
as it lifts across the Great Lakes region, evolving into a closed
mid level low. This will support additional strengthening of the sfc
low as it lifts northeast of the state Thurs night (forecast to
deepen to 980mb as it lifts to northern Quebec by Fri morning). The
resulting mass adjustments associated with the strong mid level
height falls will lead to a good push of downward momentum transport
in the wake of the sfc cold front Thurs evening. This and steepening
low level lapse rates courtesy of strong low level cold air
advection will produce gusty winds, likely persisting well into
Friday. Model soundings and probabilistic guidance suggest a high
probability of wind gusts around 40 MPH, possibly up to 45 MPH. The
degree of cold air advection will also be rather impressive. 850mb
temps will drop from around +11C early Thurs evening to -21C late
Friday morning. This will cause sfc temps to drop into the teens by
Friday, with sub zero wind chill readings. The cold air under
westerly flow will also allow some lake effect snow showers to
affect the area. Lowering inversion heights and some disorganization
to the bands that work into Se Mi should keep accums in check. Winds
will diminish Fri night as strong high pressure expands into the
region by Saturday; although temps will remain on the cold side.

A broad high pressure system will encompass the Great Lakes into the
eastern U.S. and will bring about a period of dry weather throughout
Saturday as increased subsidence scours out cloud cover throughout
the day. Return flow from the departing high will allow temperatures
to rebound back to seasonal values by Sunday, with highs peaking in
the upper-20s to lower 30s. Weak frontogenetic forcing in the mid-
levels and right-exit jet dynamics to produce a quick round of snow
late Sunday into Monday morning that looks to produce roughly an
inch of snowfall before forcing weakens by Monday afternoon. A polar
Canadian high will then travel east into Ontario throughout the day
on Monday and will act to keep conditions dry for the remainder of
the day before a strengthening low pressure system brings the next
round of unsettled weather by Tuesday.

A dynamic low pressure system is expected to travel northeast from
the Ark-La-Tex region into the Great Lakes Tuesday into Wednesday,
strengthening as it travels northeast. A strong PV anomaly preceding
the surface low will aid in strengthening the system as a southern
jet axis noses into the Great Lakes Tuesday into Wednesday.
Confidence is moderate to high that we will see precipitation in the
Tuesday to Wednesday time frame but low regarding exact timing and
ptype as models have not converged on a solution at this time. As a
first-guess, internal top-down methodology has precipitation
starting off as rain before transitioning to a rain/snow to rain
solution by Tuesday afternoon across the Metro region. Gusty
conditions will also be a possibility with this storm system as
latest ECMWF and GFS model runs shows intensification of the low and
a tightening pressure gradient as the system crosses the Great
Lakes.

MARINE...

A strong cold front will sweep across the waters late Thursday
afternoon into Thursday evening. Sustained winds will rapidly become
strong with sustained gales possible over the open waters of central
Lake Huron and possibly Outer Saginaw Bay. Significant wave heights
around 10 feet will be possible with maximum wave heights around 18
feet and heavy freezing spray will be possible. Gales will continue
through Friday over Lake Huron as high pressure continues to build
into the area. A gale watch is therefore in effect for all marine
zones.

HYDROLOGY...

Another surge of warm and moist air will send temperatures well into
the 40s and 50s on Thursday along with basin average QPF around one
half inch areawide. Due to the potential for embedded convective
elements, locally higher amounts will be possible. Currently
forecast to peak at action stage on Friday, the Rouge River at
Detroit will therefore bear monitoring as its response will be
strongly governed by low-predictability variation in rainfall.
Otherwise, the handful of slower response rivers which are forecast
to rise to action stage are not expected to experience flooding at
this time. The frozen surface will contribute to increased runoff
and nuisance flooding in prone areas.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Winter Weather Advisory from 7 AM this morning to 1 PM EST this
     afternoon for MIZ047>049-053>055.

Lake Huron...Gale Warning from 7 PM this evening to 7 PM EST Friday for LHZ363-
     421-422-441>443-462>464.

     Gale Warning from 7 PM this evening to 4 AM EST Saturday for LHZ361-
     362.

Lake St Clair...Gale Warning from 7 PM this evening to 7 PM EST Friday for LCZ460.

Michigan waters of Lake Erie...Gale Warning from 7 PM this evening to 7 PM EST Friday for LEZ444.

&&

AVIATION.....IRL
UPDATE.......CB
DISCUSSION...SC/AM
MARINE.......JVC
HYDROLOGY....JVC

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Feb 6, 3:48 PM EST, 11 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
348 PM EST Wed Feb 6 2019

MIZ060>063-068>070-075-076-082-083-072100-
Shiawassee-Genesee-Lapeer-St. Clair-Livingston-Oakland-Macomb-
Washtenaw-Wayne-Lenawee-Monroe-
348 PM EST Wed Feb 6 2019

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is the chance for a brief period of freezing rain Thursday
morning before temperatures rise above freezing. A strong cold front
Thursday night will produce wind gusts of 40 to 45 MPH.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

MIZ047>049-053>055-072100-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-
348 PM EST Wed Feb 6 2019

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A winter weather advisory is in effect Thursday morning and early
afternoon for freezing rain. Please refer to the latest forecast for
details.

A strong cold front
Thursday night will produce wind gusts of 40 to 45 MPH.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-072100-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
348 PM EST Wed Feb 6 2019

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A Gale watch is in effect Thursday night and Friday for all marine
areas. Heavy freezing spray is possible on Lake Huron Friday. Please
refer to the latest marine forecasts for details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

SC

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 9:43 PM ESTGale WarningDTX54 hr
Feb 7, 2:50 AM ESTHeavy Freezing Spray WarningDTX49 hr
Feb 7, 3:22 PM ESTLow Water AdvisoryDTX24 hr

Nearby

Wind Advisories in Michigan, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.